# SDR SWI2023F00567

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 45,183 hours, 29,643 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMB OUT OF SAF PASSING 16,000 THE CAPT LEFT SIDE WINDOW CRACKED, APPEARS TO BE THE OUTER PANE. RAN QRH AND PRESSURE HELD DURING FLIGHT. (FLIGHT 6348 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27543060 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED LH WINDOW IN REFERENCE TO CRJ-700 AMM 56-12-01. OPS AND LEAK CHECK REQUIRED TORQUE WRENCH S/N:11930050181DUE DATE: 06/2024"
